Header menu link for other important links
X
On dynamics of a fractional-order discrete system with only one nonlinear term and without fixed points
Khennaoui A.-A., Ouannas A., , Batiha I.M., Dibi Z., Grassi G.
Published in MDPI
2020
Volume: 9
   
Issue: 12
Pages: 1 - 11
Abstract
Dynamical systems described by fractional-order difference equations have only been recently introduced in the literature. Referring to chaotic phenomena, the type of the so-called “self-excited attractors” has been so far highlighted among different types of attractors by several recently presented fractional-order discrete systems. Quite the opposite, the type of the so-called “hidden attractors”, which can be characteristically revealed through exploring the same aforementioned systems, is almost unexplored in the literature. In view of those considerations, the present work proposes a novel 3D chaotic discrete system able to generate hidden attractors for some fractional-order values formulated for difference equations. The map, which is characterized by the absence of fixed points, contains only one nonlinear term in its dynamic equations. An appearance of hidden attractors in their chaotic modes is confirmed through performing some computations related to the 0–1 test, largest Lyapunov exponent, approximate entropy, and the bifurcation diagrams. Finally, a new robust control law of one-dimension is conceived for stabilizing the newly established 3D fractional-order discrete system. © 2020 by the authors. Licensee MDPI, Basel, Switzerland.
About the journal
JournalElectronics
PublisherMDPI
ISSN20799292
Open AccessNo